Agrippina with paracetamol (10 tablets)

  • $3.10
Sku: 84fc4f20f744
Ingredient: Combined composition
The instruction for medical use





of AGRIPPIN medicine

the Trade name

of AGRIPPIN



the International unlicensed name

Is not present



the Dosage form

of the Tablet



Structure

One tablet contains

active agents: paracetamol of 0.25 g, calcium gluconate of 0.05 g, ascorbic acid of 0.15 g, Dimedrol of 0.01 g, routines of 0.01 g

excipients: starch, aerosil, calcium stearate



the Description

Ploskotsilindrichesky tablets of light yellow color, with impregnations, with risky on one party, with a diameter of 12.0 mm.



Pharmacological group

Analgetics and antipyretics others. Paracetamol in a combination with other drugs (excepting psikholeptik).

The code of nuclear heating plant NO2BE51



The pharmacological



Pharmacokinetics Drug properties is quickly absorbed from digestive tract and metabilizirutsya quickly enough. Meal extends time of achievement of the maximum concentration a little (About a move) in blood plasma, but does not influence an absolute value of this indicator and bioavailability. Drug is removed, mainly, by kidneys.

The pharmacodynamics

Paracetamol has febrifugal, analgeziruyushchy and anti-inflammatory effect. The mechanism of action is caused by slowing down of synthesis of prostaglandins due to blocking of enzyme of cyclooxygenase and reduces excitability of the center of thermal control in a hypothalamus.

Ascorbic acid. Participates in regulation of oxidation-reduction processes, carbohydrate metabolism, blood clotting, increases resistance of an organism to infections. Participates in metabolism of phenylalanine, tyrosine, folic acid, utilization of carbohydrates, synthesis of lipids, proteins, a carnitine, immune responses, serotonin hydroxylation. Has antiagregantny and antioxidant properties. Regulates transport of ions of hydrogen in many biochemical reactions. Maintains colloidal state of intercellular substance and normal permeability of capillaries.

Dimedrol. The blocker of H1 of histamine receptors of the I generation, eliminates effect of a histamine. Action on central nervous system is caused by blockade of H3-histamine receptors of a brain and oppression of the central cholinergic structures. Has the significant antihistaminic activity, reduces or warns the spasms of smooth muscles caused by a histamine, increase in permeability of capillaries, hypostasis of fabrics, naggers and hyperaemia.

Calcium gluconate. Fills shortage of the calcium necessary for implementation of process of transfer of the first impulses, reductions of skeletal and unstriated muscles, activity of a myocardium, forming of a bone tissue, fibrillation.

Rutinum. Angioprotektorny means. Affects mainly capillaries and veins. Reduces the speed of filtration of liquid in capillaries and permeability of vessels of a microcirculation concerning proteins. Suppresses aggregation and increases degree of deformability of erythrocytes, has anti-inflammatory effect.



Indications

- infectious - the inflammatory diseases (including a SARS, flu)

which are followed by fever

- a pain syndrome of various genesis (headache, migraine, neuralgia,

myalgia).



The route of administration and doses

are Appointed inside. The adult on 1 - 2 tablet 3 times a day, to children are from 6 to 12 years on 1 tablet 3 times a day. Duration of reception is 3-5 days.



Side effects

- dizziness

- sleep disorders

- skin allergic reactions

- a bronchospasm.

At prolonged use of drug in high doses the development of hepatotoxic and nephrotoxic action is possible.



Contraindications

- hypersensitivity to drug components

- blood diseases

- the profound abnormal liver functions and kidneys

- pregnancy and a lactation

- children's age up to 6 years



Medicinal interactions

Simultaneous use Agrippina with the anticoagulants derivative of a cortisone, analgetics, NPVS, neuroleptics and ethanol increases risk of development of side effects of these drugs.



Special instructions

With care appoint drug in abnormal liver functions or kidneys. For avoidance of overdose Agrippin along with other drugs containing paracetamol is not recommended to appoint.

During treatment it is necessary to avoid alcohol intake.



Overdose

Symptoms: nausea, vomiting, perspiration, pallor of integuments.

Treatment: gastric lavage, prescribing of activated carbon, performing symptomatic therapy.



A form of release and packing

On 10 tablets in planimetric bezjyacheykovy packing from the paper combined with a polymeric covering or on 10 tablets in blister strip packaging from a film of polivinikhloridny and aluminum foil. Planimetric packings together with the instruction for use in the state and Russian languages place in group packing from cardboard.



Storage conditions

In dry, protected from light, the place at a temperature from 15 wasps up to 25 wasps.

To store out of children's reach!



A period of storage

2 years

After an expiration date not to use drug.



Prescription status

Without prescription



Firm

PLP ZhanaPharm LLP producer, Republic of Kazakhstan, Almaty, Shukhov St. 37-b





The address of the organization accepting in the territory of the Republic of Kazakhstan claims from consumers on quality of products

Almaty, Shukhov St. 37-b

ph. 8 231-22-85

fax 8 727239-32-19

the e-mail address Janapharm@ok.kz
Write a review
Related Products
Katalisis, SL (Spain)
Viusid 1's 4.5g powder for oral solution pack.
$3.20
Leovit (Kazakhstan)
Kashlinka (10 tablets)
$2.50
Natur Produkt (Netherlands)
Eucalyptus M 20s lozenges
$8.10
NizhPharm (Russia)
Lavomax 10s 125 mg coated tablets
$51.50
AGIO (India)
Adzhisept with banana 24's lozenges
$5.50
Berlin-Chemie (Germany)
Flavamed® Forte 60 mg effervescent (10 tablets)
$14.00
Heel (Germany)
Heel 50s flu pills
$14.00
Herbion (Pakistan)
Linkus Balm 25g Ointment
$6.00